View : 10 Download: 0

The crossed product theorem for projective schur algebras

Title
The crossed product theorem for projective schur algebras
Authors
Choi E.Lee H.
Ewha Authors
이혜숙
SCOPUS Author ID
이혜숙scopusscopus
Issue Date
2001
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 43, no. 1, pp. 135 - 143
Indexed
SCIE; SCOPUS scopus
Abstract
The projective Schur group of a commutative ring was introduced by Lorenz and Opolka. It was revived by Nelis and Van Oystaeyen, and later by Aljadeff and Sonn. In this paper we study the intriguing question that there seems to be no adequate version of the crossed product theorem for the projective Schur group. We present a radical group R(k) (k a field) situated between the Schur group and the projective Schur group, and we prove the crossed product theorem for R(k). © Glasgow Mathematical Journal Trust 2001.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE